| Model Number |
2011-03-013 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the wings on the box trial are not engaging properly.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the submitted tc3 box trial revealed deformation of the jack pin feet/prongs.The damage is consistent with attempts to forcefully remove the box trial from the femoral trial without the screw being fully disengaged resulted in the feet/prongs becoming bent.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.